# SDR IPXA2017060217812

- Difficulty date: May 23, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,394 hours, 15,051 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22151255553
- Part serial: PW379
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 3 ENGINE LT THRUST REVERSER LOWER TRACK GUIDE IS CRACKED.  REMOVED AND REPLACED THE THRUST REVERSER IAW AMM 78-13-01-400-868.
